MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM MAVERICK; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7010
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 3.0mm x 12mm quantum maverick balloon catheter was advanced for post-dilation.However, during inflation, the balloon ruptured.The procedure was completed with a different device.No known patient complications nor injuries reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 3.0mm x 12mm quantum maverick balloon catheter was advanced for post-dilation.However, during inflation, the balloon ruptured.The procedure was completed with a different device.No known patient complications nor injuries reported.It was further reported that the 80% stenosed target lesion was located in the moderately tortuous and severely calcified right coronary artery.The balloon ruptured during third inflation at 12 atmospheres for 5 seconds.There were no patient complications nor injuries reported and the patient's status was fine.

Brand Name
QUANTUM MAVERICK
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10475016
Report Number2134265-2020-12075
Device Sequence Number2809274
Product Code LOX
UDI-Device Identifier08714729392675
UDI-Public08714729392675
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2023
Device Model Number7010
Device Catalogue Number7010
Device Lot Number0025316960
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR